Department of Mathematics (DM)
Departamento de Matemática

University of Porto (UP) :: Faculty of Sciences (FCUP)

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 1973

43 Team Members
Filters -> Year: 2025
941
TITLE: New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2014, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, VOLUME: 25, ISSUE: 12, PAGES: 955-968
INDEXED IN: Scopus WOS CrossRef: 3
943
TITLE: ON A POLYNOMIAL SEQUENCE ASSOCIATED WITH THE BESSEL OPERATOR  Full Text
AUTHORS: Ana F Loureiro ; Maroni, P; Yakubovich, S ;
PUBLISHED: 2014, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 142, ISSUE: 2, PAGES: 467-482
INDEXED IN: Scopus WOS
944
TITLE: On bifurcations in lifts of regular uniform coupled cell networks
AUTHORS: Moreira, CS ;
PUBLISHED: 2014, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 470, ISSUE: 2169, PAGES: 20140241-20140241
INDEXED IN: Scopus WOS CrossRef: 5
945
TITLE: On especial cases of boas-buck-type polynomial sequences
AUTHORS: Loureiro, AF ; Yakubovich, S ;
PUBLISHED: 2014, SOURCE: Analytic Number Theory, Approximation Theory, and Special Functions: In Honor of Hari M. Srivastava, VOLUME: 9781493902583, PAGES: 705-720
INDEXED IN: Scopus CrossRef: 1
946
TITLE: On Pleated Singular Points of First-Order Implicit Differential Equations  Full Text
AUTHORS: Chertovskih, R ; Remizov, AO;
PUBLISHED: 2014, SOURCE: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, VOLUME: 20, ISSUE: 2, PAGES: 197-206
INDEXED IN: Scopus WOS CrossRef
947
TITLE: On the Equivalence of Automata for KAT-expressions
AUTHORS: Sabine Broda ; António Machiavelo ; Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2014, SOURCE: 10th Conference on Computability in Europe, CiE 2014 in Language, Life, Limits - 10th Conference on Computability in Europe, CiE 2014, Budapest, Hungary, June 23-27, 2014. Proceedings, VOLUME: 8493, PAGES: 73-83
INDEXED IN: Scopus DBLP CrossRef: 1
948
TITLE: ON THE HALF-HARTLEY TRANSFORM, ITS ITERATION AND COMPOSITIONS WITH FOURIER TRANSFORMS
AUTHORS: Yakubovich, S ;
PUBLISHED: 2014, SOURCE: JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, VOLUME: 26, ISSUE: 4, PAGES: 581-608
INDEXED IN: Scopus WOS CrossRef: 7
949
TITLE: ON THE INVERTIBILITY OF FINITE LINEAR TRANSDUCERS
AUTHORS: Ivone Amorim ; Antonio Machiavelo ; Rogerio Reis ;
PUBLISHED: 2014, SOURCE: RAIRO-THEORETICAL INFORMATICS AND APPLICATIONS, VOLUME: 48, ISSUE: 1, PAGES: 107-125
INDEXED IN: Scopus WOS DBLP CrossRef: 2
950
TITLE: On the iterated Stieltjes transform and its convolution with applications to singular integral equations  Full Text
AUTHORS: Yakubovich, S ; Martins, M;
PUBLISHED: 2014, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, VOLUME: 25, ISSUE: 5, PAGES: 398-411
INDEXED IN: Scopus WOS CrossRef: 6
951
TITLE: On the Localization of Zeros and Poles of Chebyshev-Pade Approximants from Perturbed Functions
AUTHORS: de Matos, JC; Matos, J ; Rodrigues, MJ ;
PUBLISHED: 2014, SOURCE: 14th International Conference on Computational Science and Its Applications (ICCSA) in COMPUTATIONAL SCIENCE AND ITS APPLICATIONS, PART VI - ICCSA 2014, VOLUME: 8584, ISSUE: PART 6, PAGES: 481-492
INDEXED IN: Scopus WOS DBLP CrossRef
952
953
TITLE: On the projection of functions invariant under the action of a crystallographic group  Full Text
AUTHORS: Eliana Manuel Pinho ; Isabel S Labouriau ;
PUBLISHED: 2014, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 218, ISSUE: 1, PAGES: 37-51
INDEXED IN: Scopus WOS CrossRef: 2
954
TITLE: On the question of embedding a semigroup into a semiband  Full Text
AUTHORS: Luis Oliveira ;
PUBLISHED: 2014, SOURCE: SEMIGROUP FORUM, VOLUME: 88, ISSUE: 3, PAGES: 715-731
INDEXED IN: Scopus WOS CrossRef
955
TITLE: On the Weight Hierarchy of Codes Coming From Semigroups With Two Generators
AUTHORS: Manuel Delgado ; Jose I Farran; Pedro A Garcia Sanchez ; David Llena;
PUBLISHED: 2014, SOURCE: IEEE TRANSACTIONS ON INFORMATION THEORY, VOLUME: 60, ISSUE: 1, PAGES: 282-295
INDEXED IN: Scopus WOS CrossRef: 15
956
TITLE: Optimal life insurance purchase, consumption and investment on a financial market with multi-dimensional diffusive terms  Full Text
AUTHORS: Duarte, I; Pinheiro, D; Pinto, AA ; Pliska, SR;
PUBLISHED: 2014, SOURCE: OPTIMIZATION, VOLUME: 63, ISSUE: 11, PAGES: 1737-1760
INDEXED IN: Scopus WOS CrossRef: 23
957
TITLE: Optimal localization of firms in hotelling networks
AUTHORS: Pinto, AA ; Parreira, T ;
PUBLISHED: 2014, SOURCE: International Conference on Modeling, Optimization and Dynamics, ICMOD 2010 and 5th Bioeconomy Conference 2012 in Springer Proceedings in Mathematics and Statistics, VOLUME: 73, PAGES: 17-22
INDEXED IN: Scopus CrossRef: 3
958
TITLE: Optimal time for constant drug infusion initialization in neuromuscular blockade control
AUTHORS: Angela Miranda; Teresa Mendonca ; Paula Rocha ;
PUBLISHED: 2014, SOURCE: 9th IEEE International Symposium on Medical Measurements and Applications (IEEE MeMeA) in 2014 IEEE INTERNATIONAL SYMPOSIUM ON MEDICAL MEASUREMENTS AND APPLICATIONS (MEMEA), PAGES: 258-263
INDEXED IN: Scopus WOS DBLP CrossRef: 1
959
TITLE: Outlier Detection and Robust Variable Selection for Least Angle Regression
AUTHORS: Shirin Shahriari; Susana Faria ; Manuela Goncalves, AM; Stefan Van Aelst;
PUBLISHED: 2014, SOURCE: 14th International Conference on Computational Science and Its Applications (ICCSA) in COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2014, PT III, VOLUME: 8581, ISSUE: PART 3, PAGES: 512-522
INDEXED IN: Scopus WOS CrossRef: 1
960
TITLE: Periodic Points of Ruelle-Expanding Maps  Full Text
AUTHORS: Maria Pires de Carvalho ; Mario Alexandre Magalhaes ;
PUBLISHED: 2014, SOURCE: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, VOLUME: 13, ISSUE: 2, PAGES: 215-251
INDEXED IN: Scopus WOS CrossRef: 1

Results per Page: 20.
Page 48 of 99. Total results: 1973.